Perpetual options and Canadization through fluctuation theory
Kyprianou, A. E. and Pistorius, M. R., 2003. Perpetual options and Canadization through fluctuation theory. Annals of Applied Probability, 13 (3), pp. 1077-1098.
Related documents:This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.
In this article it is shown that one is able to evaluate the price of perpetual calls, puts, Russian and integral options directly as the Laplace transform of a stopping time of an appropriate diffusion using standard fluctuation theory. This approach is offered in contrast to the approach of optimal stopping through free boundary problems. Following ideas of Carr [Rev. Fin. Studies 11 (1998) 597--626], we discuss the Canadization of these options as a method of approximation to their finite time counterparts. Fluctuation theory is again used in this case.
|Creators||Kyprianou, A. E.and Pistorius, M. R.|
|Departments||Faculty of Science > Mathematical Sciences|
Actions (login required)